# SDR EISA95310

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE AFT BULKHEAD CENTER PANEL, FORWARD CARGO PIT HAS CRACKED AND TORN FASTENER HOLES IN BOTTOM END OF PANEL.  DRESSED OUT CRACKED AND TORN AREA.  FABRICATED AND INSTALLED TWO DOUBLERS IAW B727 SRM 51-40-2.  (M)
